Pregnancy while taking birth control pills, unfortunately, is sometimes found, although not very often. Yet, if there is a problem, we can not wave away from it - it has to be addressed. First we need to understand why the possible pregnancy if a woman takes contraceptive pills? What factors lead to the fact that the unsuspecting woman in a "beautiful" day was surprised to discover that she is pregnant?
In addition, we should also talk about what to do about a woman in a similar situation? Do I have to terminate the pregnancy, or the crumbs have a chance to be born healthy? But let's about everything in order. And it will start talking with, how often the woman turns out that she is pregnant, taking birth control pills.
If two test strips
A lot of women buy a treasured box of birth control pills, puts the daily "reminder" on the phone and with a clear conscience, forget about such a problem as protection. However, in some cases, receive some contraceptive simple - simply not enough. The fact in which cases, and will be discussed further.
Today, birth control pills are considered to be one of the most effective contraceptive methods. These data also confirms and medical statistics - it states that out of 100 women taking birth control pills are not pregnant, no.
However, in practice the picture is quite different - roughly every twentieth woman protects using hormonal contraceptives, hears from her gynecologist its shocking news that she's pregnant. But how can medical statistics? After all, according to her chance of pregnancy is very small.
In fact, the fault of such an unexpected pregnancy is not a bad pill, and the factors that have considerably weakened or even reduced their effectiveness. Such reasons are not so many, so you should remember them all - this will help you not to be trapped.
The interval between doses tablets
One of the most common reasons is a violation of the time of birth control pills. In practice, most contraceptive pills require that between one end and the beginning of the second course, was no more than seven days. Even one day pass is very critical and greatly increases the risk of unintended pregnancy. In this case, a woman's ovaries begin to function in the usual way, and then begin to produce high-grade egg ready for fertilization.
This can happen if the woman misses the last tablet from the package, and receive the first pill from a new package, you take on the same day as always. Thus, increases smoothly break per day, which in this case is the critical time interval.
Roughly the same thing happens in the case after a seven-day break, a woman forget the first day of a new course to take the pill. Or, in the case if a woman forgets to take a pill one of the usual days of the course - it's all very dangerous unintended pregnancy.
In order to reduce the risk of reducing the effectiveness of this birth control pills, doctors recommend the following. If a woman has forgotten to take the last pill of course, do not wait and immediately start taking the next pack. And if the tablets pass occurred in the middle of the course, receiving the next tablet to be made as quickly as possible.
And be sure to pay attention to what time passed between taking the tablets - in the event that this period of less than twelve hours, the effectiveness of the contraceptive pill did not decrease. But in that case, if the time elapsed is greater risk of an unplanned pregnancy is very high. Therefore, in the next seven days is required to use additional methods of protection from unwanted pregnancy - such as condoms.
Another situation in which a woman should be especially cautious, is any disease accompanied by vomiting or diarrhea. In order that the required dose of the hormone had time to enter the body, it is necessary that the tablet has passed after reception of at least three hours. Therefore, if you have started vomiting, or diarrhea, be prepared for the fact that the effectiveness of birth control pills decrease significantly.
Often in this situation, women prefer to take another pill. However, doctors do not recommend highly. It is a risk that a woman will be an overdose of hormones. Therefore, the only reasonable way to help reduce the risk of unintended pregnancy - it is up to the end of the menstrual cycle to use other contraceptives - candles, creams, condoms.
In some cases, an unplanned pregnancy while taking oral contraceptives comes from the fact that the woman is now taking certain pharmacological agents, which tend to weaken the effect of contraceptive pills. That is why when a woman gets sick than - or, whether an acute respiratory tract infection, sore throat or else, and the doctor will prescribe any - any medication, be sure to warn him about it.
But do not forget about the need to exercise caution. Similar effects of drugs that reduce the effectiveness of birth control pills, can be stored for a month after the end of medication. As a rule, similar effects have different groups of antibacterial drugs, antifungal and anticonvulsants.
Most likely, the doctor will tell you how the effectiveness of contraceptives affect a particular drug. Unfortunately, doctors often do not consider it necessary, or just forget about it. Therefore, women should err, and at least for a month after the end of treatment will take care of an additional method of protection - condoms, candles.
Also, the effectiveness of birth control pills may have a negative impact, and various extracts of herbs and teas, including so loved by all teas for weight loss. Therefore, if a woman is protected oral contraceptives, she should refuse to accept the herbs. Or, at this time it is to abandon this method of protection. That is why it is dangerous to self and to take any - any drugs without a prescription.
Delay monthly while taking oral contraceptives
Another problem that periodically faced by women who use oral contraceptives - a delay monthly while taking birth control pills. Of course, the first thing that comes to mind a woman - is that she became pregnant. However, this is not always the case, because birth control pills contain hormones, even in minimal doses.
And the effects of these hormones on the female body, in one way or another, affects the work of reproductive system. And that is why cases where a woman has been delayed, is not so rare. Often menstruation begins until the third or even the fourth day of a break between courses taking the pills.
Therefore, if you have not missed birth control pills, do not take a more public - or pharmaceuticals and feel good - not worth much panic - keep taking the pill so as if your period started on time, as always.
However, there are several different situations in which a woman should be guarded and be sure to make sure she is not pregnant. In principle, all of these cases have been described above in detail, but once again they do not interfere mention:
- The woman has had unprotected sexual intercourse for about a week - one and a half before she began taking contraceptive pills.
- Woman misses one or more birth control pills.
- The woman was ill and taking certain pharmacological agents.
In this case, the woman should stop taking the contraceptive pill as long as it definitely will not be sure that she is not pregnant.
Pregnancy after the adoption of contraceptives
And finally, the last question, which is of great concern to women - a pregnancy after birth control pills. As a rule, many young women who plan to become mothers in the future, give such condoms as birth control pills. That is why for them the question of how these will affect the reception of tablets on the possibility of occurrence and successful pregnancy.
Normally, no problems arise even if the pregnancy while taking contraceptives. Thousands of children who were born from such pregnancies are living proof that those small doses of the hormone, which are part of oral contraceptives do not cause any harm to the crumbs.
If a woman deliberately refused the drugs to get pregnant, she should know that the period of pregnancy every woman is very individual - from several months to several years. However, this is true even if the woman does not take contraceptives.
Doctors there such a thing as a "rebound effect", which bears the name "on the abolition of pregnancy." The essence of this effect is very simple - after the cancellation of a contraceptive drug for women hormonal changes slightly, and the probability of becoming pregnant increases significantly. There is even such a method of treatment of infertility - women are prescribed birth control pills, and after a - while their repeal. And very many women get pregnant quickly.
But sometimes observed the reverse reaction - that if a woman takes contraceptives for many years, her body develops a certain process of getting used to the constant flow of certain doses of hormones. As a rule, such a critical period is a temporary boundary in three years - then perhaps a certain suppression of female reproductive function.
That is why doctors - gynecologists is very strongly recommended for women who take birth control pills every three months to make a break for one month. In this case, the risk arises that the effect of habituation, is virtually zero. Unfortunately, most women are currently prescribed contraceptive pills, so about any recurrence often are not talking.
Nevertheless, in the event that two - three cycles in a row after the abolition of stopping birth control pills, you can not get pregnant, it is not a reason for panic - you should not be alarmed. But after six months of attempts at pregnancy does not occur, the woman really need to consult a gynecologist.